Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 270424, 12 pages
http://dx.doi.org/10.1155/2013/270424
Research Article

Classification of Boolean Functions Where Affine Functions Are Uniformly Distributed

1Applied Statistics Unit, Indian Statistical Institute, Kolkata 700108, India
2Institute of Mathematics and Applications, Bhubaneswar 751003, India

Received 17 May 2013; Revised 22 August 2013; Accepted 11 September 2013

Academic Editor: Pantelimon Stǎnicǎ

Copyright © 2013 Ranjeet Kumar Rout et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ranjeet Kumar Rout, Pabitra Pal Choudhury, and Sudhakar Sahoo, “Classification of Boolean Functions Where Affine Functions Are Uniformly Distributed,” Journal of Discrete Mathematics, vol. 2013, Article ID 270424, 12 pages, 2013. doi:10.1155/2013/270424